
ALGINA 650MG TABLET 10'S
By GENO PHARMACEUTICALS LIMITED
Contains: PARACETAMOL/ACETAMINOPHEN 650 MG
Product Summary
Offer Price | ₹ 10.71 |
---|---|
Your Savings | ₹ 1.89 (15% on MRP) |
DALPAT PARMAR
Reviewed on 19 Jan 2024
DALPAT PARMAR
Reviewed on 19 Jan 2024
Good staff and all generic medicines are available.👍
Solanki Girish
Show More
Reviewed on 19 Apr 2023
Solanki Girish
Reviewed on 19 Apr 2023
Visited medkart and it was a great experience with staff and they explains everything about generic Show More
Pradeep Singh Rathore
Reviewed on 05 Nov 2022
Pradeep Singh Rathore
Reviewed on 05 Nov 2022
Good service and affordable price I think best in medical
khozema kaukawala
Show More
Reviewed on 08 Sep 2023
khozema kaukawala
Reviewed on 08 Sep 2023
Well satisfying products. Generic medicines are way cheaper and of very good quality. Staff is wel Show More
Ajay Varghese
Reviewed on 05 Aug 2023
Ajay Varghese
Reviewed on 05 Aug 2023
Best medicines at best prices, thanks medkart